Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had a fall, having pain in leg. No fractures in hip or femur. On tramdadolut. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I had a fall about 6 weeks and now have serve pain in left leg No fractures in hip or femur On tramdadolut no relief Is this a bruised boe in the hip area?
Posted Thu, 30 May 2013 in General Health
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The pain that you are having now- 6 weeks after the injury can be due to a bone bruise or a muscle spasm. An MRI scan of the area will help in proper diagnosis.
Since pain killers are not helping you, you need to avoid weight bearing on the leg and do a hot fomentation at least thrice a day.
Taking oral muscle relaxants may be helpful if the pain is related to a muscle spasm. Since the pain is severe, do consult an orthopedician for proper investigations and specific treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor